# SDR AALA20020753

- Difficulty date: May 26, 2002
- Submitted: June 17, 2002
- Operation: Air carrier
- Aircraft: N7055A
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 462
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: P4010049
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - EMERGENCY LIGHT AT L1 DOOR AND FROM SEAT 1G TO 5G INOPERATIVE.  REPLACED POWER SUPPLY.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
